# SDR GLBA2001217

- Difficulty date: October 17, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 15,072 hours, 22,115 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 1299100435
- Condition: Separated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION FOUND LEFT O/B COWL PANEL MISSING, REPLACED PANEL
